By the same authors

From the same journal

Dorey’s Rule and the q-Characters of Simply-Laced Quantum Affine Algebras

Research output: Contribution to journalArticlepeer-review



Publication details

JournalCommunications in Mathematical Physics
DatePublished - Mar 2011
Issue number3
Number of pages25
Pages (from-to)789-813
Original languageEnglish


Let be the quantum affine algebra associated to a simply-laced simple Lie algebra . We examine the relationship between Dorey’s rule, which is a geometrical statement about Coxeter orbits of -weights, and the structure of q-characters of fundamental representations V i,a of . In particular, we prove, without recourse to the ADE classification, that the rule provides a necessary and sufficient condition for the monomial 1 to appear in the q-character of a three-fold tensor product ViaVjbVkc .

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations